American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 109 found      Go to page: 1 2 3 4

[1] Robert Cass. The Chowla-Selberg formula for quartic Abelian CM fields. Proc. Amer. Math. Soc. 144 (2016) 2753-2769.
Abstract, references, and article information   
View Article: PDF

[2] Loïc Grenié and Giuseppe Molteni. Zeros of Dedekind zeta functions under GRH. Math. Comp. 85 (2016) 1503-1522.
Abstract, references, and article information   
View Article: PDF

[3] Loïc Grenié and Giuseppe Molteni. Explicit versions of the prime ideal theorem for Dedekind zeta functions under GRH. Math. Comp. 85 (2016) 889-906.
Abstract, references, and article information   
View Article: PDF

[4] Loïc Grenié and Giuseppe Molteni. Explicit smoothed prime ideals theorems under GRH. Math. Comp. 85 (2016) 1875-1899.
Abstract, references, and article information   
View Article: PDF

[5] Henri Johnston and Andreas Nickel. On the equivariant Tamagawa number conjecture for Tate motives and unconditional annihilation results. Trans. Amer. Math. Soc. 368 (2016) 6539-6574.
Abstract, references, and article information   
View Article: PDF

[6] Richard Foote, Hy Ginsberg and V. Kumar Murty. Heilbronn characters. Bull. Amer. Math. Soc. 52 (2015) 465-496.
Abstract, references, and article information   
View Article: PDF

[7] Youness Lamzouri, Xiannan Li and Kannan Soundararajan. Conditional bounds for the least quadratic non-residue and related problems. Math. Comp. 84 (2015) 2391-2412.
Abstract, references, and article information   
View Article: PDF

[8] King Fai Lai, Ignazio Longhi, Ki-Seng Tan and Fabien Trihan. An example of non-cotorsion Selmer group. Proc. Amer. Math. Soc. 143 (2015) 2355-2364.
Abstract, references, and article information   
View Article: PDF

[9] M. Ram Murty and Kaneenika Sinha. The Generalized Dedekind Determinant. Contemporary Mathematics 655 (2015) 153-164.
Book volume table of contents   
View Article: PDF

[10] Mariam Mourtada and V. Kumar Murty. On the Euler Kronecker Constant of a Cyclotomic Field, II. Contemporary Mathematics 655 (2015) 143-151.
Book volume table of contents   
View Article: PDF

[11] Francesc Fité. Equidistribution, $L$-Functions, and Sato-Tate Groups. Contemporary Mathematics 649 (2015) 63-88.
Book volume table of contents   
View Article: PDF

[12] Guillermo Mantilla-Soler. A Space of Weight 1 Modular Forms Attached to Totally Real Cubic Number Fields. Contemporary Mathematics 649 (2015) 131-137.
Book volume table of contents   
View Article: PDF

[13] Xavier-François Roblot. Computing $p$-adic $L$-functions of totally real number fields. Math. Comp. 84 (2015) 831-874.
Abstract, references, and article information   
View Article: PDF

[14] T. S. Trudgian. An improved upper bound for the error in the zero-counting formulae for Dirichlet $L$-functions and Dedekind zeta-functions. Math. Comp. 84 (2015) 1439-1450.
Abstract, references, and article information   
View Article: PDF

[15] Cornelius Greither, Xavier-François Roblot and Brett A. Tangedal. Corrigendum to ``The Brumer-Stark conjecture in some families of extensions of specified degree''. Math. Comp. 84 (2015) 955-957.
Abstract, references, and article information   
View Article: PDF

[16] Karim Belabas and Eduardo Friedman. Computing the residue of the Dedekind zeta function. Math. Comp. 84 (2015) 357-369.
Abstract, references, and article information   
View Article: PDF

[17] Charles A. Osborne. $GL_{2}(O_K)$-invariant lattices in the space of binary cubic forms with coefficients in the number field $K$. Proc. Amer. Math. Soc. 142 (2014) 2313-2325.
Abstract, references, and article information   
View Article: PDF

[18] Paul Pollack. The smallest prime that splits completely in an abelian number field. Proc. Amer. Math. Soc. 142 (2014) 1925-1934.
Abstract, references, and article information   
View Article: PDF

[19] Cristian Virdol. Tate conjecture for a product of a Shimura curve and a Picard modular surface. Proc. Amer. Math. Soc. 142 (2014) 827-834.
Abstract, references, and article information   
View Article: PDF

[20] Della Dumbaugh and Joachim Schwermer. Creating a life: Emil Artin in America. Bull. Amer. Math. Soc. 50 (2013) 321-330.
Abstract, references, and article information   
View Article: PDF

[21] Jürgen Ritter and Alfred Weiss. On the “main conjecture” of equivariant Iwasawa theory. J. Amer. Math. Soc. 24 (2011) 1015-1050. MR 2813337.
Abstract, references, and article information   
View Article: PDF

[22] Pei-Chu Hu and Zhuan Ye. A formula for the discriminant of number fields. Proc. Amer. Math. Soc. 139 (2011) 2007-2008. MR 2775377.
Abstract, references, and article information   
View Article: PDF

[23] Further properties of $L$--functions. Colloquium Publications 58 (2010) 153-166.
Book volume table of contents
View Article: PDF

[24] Appendices: Tables of Dynkin diagrams. Colloquium Publications 58 (2010) 181-198.
Book volume table of contents
View Article: PDF

[25] Eisenstein series. Colloquium Publications 58 (2010) 107-119.
Book volume table of contents
View Article: PDF

[26] Applications to functoriality. Colloquium Publications 58 (2010) 167-180.
Book volume table of contents
View Article: PDF

[27] Satake isomorphisms. Colloquium Publications 58 (2010) 23-43.
Book volume table of contents
View Article: PDF

[28] Introduction. Colloquium Publications 58 (2010) 1-5.
Book volume table of contents
View Article: PDF

[29] Reductive groups. Colloquium Publications 58 (2010) 7-21.
Book volume table of contents
View Article: PDF

[30] Freydoon Shahidi. Eisenstein Series and Automorphic $L$-Functions. Colloquium Publications 58 (2010) MR MR2683009.
Book volume table of contents


Results: 1 to 30 of 109 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia